Crawlling sensation under my skin, scalp, ears, eyes, nose, but Docs can't find anything what can I do?
So this is my first time on this type of a site. Well, I've been haveing these symptoms now for a little over a year and honsetly it's starting to drive me crazy, starting to doubt my mentall health because doctors can't seem to diagnose me.
My symptoms started out suttle, at first i noticed that I had a hemmroid, some bright red bleeding and when I would go to bed I felt a tickling sensation around my rectum. Over the last year the symptoms seem to have gotten worse, I constantly have loose stool or diarrea, honestly can't remember the last solid stool I've passed. There is a mucus in my stool and urin as well. Also I have fluctuations in my eating habits, at times I'm really hungry others I'm not hungry at all, and if I go a period without eating (i.e. 8 hrs. to fast for a lab test) I feel as if I'm loosing weight. Alo when I lay down to rest wther it be day or night, about 10 to 15 minutes afterward I start feeling a "crawling sensation" throughout my body, my scalp, legs mostly (feels like my muscles are twitching but it doesn't feel natural), I feel the crawling in my eyes, ears, nose at times as well. I also feel these sensations around my rectum and my urethra. Also I wake up with what feels like bug bites on my scalp, face, arms and chest, but there are no fleas or misquitos in the home I live. I have been to the doctors and have had labs, blood tests and stool samples but never any positive evidence pointing to a parasite or such an infecetion, if it's not some type of parasidic infection then what could it be? I've been looking up and searching the web now for a number of months and I'm really starting to feel paranoid. Kinda makes me feel crazy, if you can please help.
You could have a fungal infection. Like candida yeast infection or many other possible fungal infection. You could ask your family doc to put you on diflucan to see if it helps with any of your symptoms. You should also start taking probiotics multiple times a day to see if this helps you diarrhea.
Welcome to the MedHelp forum!
Very dry skin and disorders of thyroid gland all can precipitate a crawling sensation.
The other possibility is Morgellons disease often mimics scabies. The disease is believed to be caused by weak immune systems in people that have contracted the tick-borne Lyme Disease at some point in their life. It can also be a fungal infection like Tinea corporis.
Since you have loose stools, IBS and Crohn’s should be ruled out. These can also cause skin manifestations.
Please consult your PCP for primary examination followed by proper referral.
Thank you for mentioning Morgellon's. I have fibers - but recently began to wonder if they come from cotton as I use cotton balls on my face to balance out my make up. - Cotton is one of the products that has been Modified by Monsanto and I am thinking that perhaps using cotton balls and Q tips may be causing part of my problem. Perhaps not, but I would sure like to get rid of the itchy fibers!!! (7 years is much too long to be itching.)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.